# SDR DL76L972669

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 20121
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 24AB THROUGH 27AB AND 24FG THROUGH 27FG TRACK LIGHTS INOP.  REPLACED POWER SUPPLY, OPS CHECKED NORMAL.
